On some homeomorphisms of the space $R^3$ from the point of view of their action on specific differential systems
Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 1034-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_235_5_a11,
author = {T. A. Ryzhkina},
title = {On some homeomorphisms of the space $R^3$ from the point of view of their action on specific differential systems},
journal = {Doklady Akademii Nauk},
pages = {1034--1037},
year = {1977},
volume = {235},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a11/}
}
TY - JOUR AU - T. A. Ryzhkina TI - On some homeomorphisms of the space $R^3$ from the point of view of their action on specific differential systems JO - Doklady Akademii Nauk PY - 1977 SP - 1034 EP - 1037 VL - 235 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a11/ LA - ru ID - DAN_1977_235_5_a11 ER -
T. A. Ryzhkina. On some homeomorphisms of the space $R^3$ from the point of view of their action on specific differential systems. Doklady Akademii Nauk, Tome 235 (1977) no. 5, pp. 1034-1037. http://geodesic.mathdoc.fr/item/DAN_1977_235_5_a11/